Ask a doctor

I had tear trough eye fillers with restylane and perlane, a month later have bumps?

I went to the best Doctor in London , he cannot see me for a month, what can I do?

Doctor Answers (3)

Side Effect of Injections under the Eyes

+1
You wrote that you had Restylane and Perlane injected under the eyes.  I am not familiar with injecting Perlane under the eyes which is a thicker filler and I utilize in the nasolabial folds.  It sounds like you may need these injections dissolved since Perlane accumulates water and may have give you these lumps.  You need to return to your treating physician for examination and if there is a problem they should do their best to see you quickly.  Please let me know what happens.
New York Dermatologist
5.0 out of 5 stars 23 reviews

Most likely Perlane

+1
Persistent bumps that persist beyond 10 days after filler are most likely the result of having Perlane to fill the lower eyelids.  I never use Perlane to fill the lower eyelids, I reserve Perlane for deeper folds.  Perlane is a larger molecule and if placed superficially it will appear at bumps.
Hyaluronidase injection will remove this product.
All the Best!
Dr. Tony Perkins.

Bumps after tear trough injection

+1
If bumps are still present one month after filler injection in the tear trough, they may be small accumulations of filler material under the skin. However, I would see injector to determine the exact cause. He or she may offer hyaluronidase, which will dissolve the bumps if they are due to the filler material itself.
Chesterfield Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.